# SDR UALA2013031401551

- Difficulty date: March 12, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,497 hours, 13,793 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 278
- Condition: Failed
- Location: Lt Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS AUDIO PANEL CANNOT HEAR ANYTHING ON VHF LT.  TRANSMITS OK.  REPLACED FIRST OBS AUDIO PANEL IAW AMM, CHECKED OKAY.
